.You...Can't...Fool...Me. (rocks_in_riots) wrote in vaginapagina,
.You...Can't...Fool...Me.
rocks_in_riots
vaginapagina

  • Mood:

Vomited after taking pill- only using for period control

Hi Fellow VPers,

I am taking a pill called Natazia. I can rarely find any info on it because it is so new. I took my pill about a 1/2 hour ago and just vomited. It says that vomiting within 4 hours of taking your pill is the same as a missed pill. According to Natazia if I miss the pill I missed I should throw out the pack and begin again. 

I am only using these pills for period control, not as contraception. Do I really need to start a new pack or can I just continue on my merry way with my hormones?

Thanks a bunch!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments